Skip to Content

When you first started taking prozac did it make you have an anxiety or panic attack?

Responses (2)

Anonymous 15 Nov 2011

Hello lamylove. Panic,anxiety attack(s) are considered a severe adverse side effect of taking prozac and you should notify your doctor as soon as you can. Very best to you and be safe,

lamylove 15 Nov 2011

so was that a yes to your my guesation?

Anonymous 15 Nov 2011

My answer is its not normal to have panic/anxiety attacks when taking prozac, be it at anytime. If you are experiencing panic/axienty attacks, get hold of your doctor. Its a serious side effect.

lamylove 15 Nov 2011

ok thanks... have u took prozac before?

Anonymous 16 Nov 2011

ive been on pozac 40mg daily for years and have not experienced any side affects. i do believe that some anitdepressent/anxiety meds give panic/anxiety attacks. best to let your dr know. hope this helps

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions